# SDR DALA2023073106162

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2885885) AFT WET AREA L2 MOP SILL HAS AN AREA EXFOLIATED WITH CORROSION. REMOVED & REPLACED MOP SILL CHORD AT L2 IAW BOEING 737-800 SRM 51-40-02.
